# SDR 97FDEA00221

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: ARH0174507
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B L/E SLAT DRIVE MECHANISM, OUTER BRACKET ASSY HAS CRACK INDICATION IN FWD FLANGE FILLET RADIUS.  EDDY CURRENT INDICATION.
